# SDR FDEA201409162627

- Difficulty date: September 16, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 83,465 hours, 34,675 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AGA378725
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE WASTE TANK AREA STATION 1986 BILGE CTR LINE AFT SIDE OF FRAME.  SHEAR CLIP EXFOLIATION CORROSION.  REMOVED SHEAR CLIP IAW SRM 51-31-01 VOL 2.  REPLACED SHEAR TIE IAW DWG AGA3787.  HEAT TREATED SPLICE ANGLE IAW DPS 7.00-1.
